# SDR ASAA2018031924013

- Difficulty date: March 19, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 41,725 hours, 12,481 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TC 78273000 AND FOUND NR 2 ENG ECONOMIC MSG NR 77-20862, THE BOTTOM LEFT EGT SIGNAL (T496S3) IS OUT OF RANGE.  ACFT GROUNDED.   PERFORMED B737-800 FIM 77-21 TASK 803 FOUND NR 2 ENGINE S3 OUT OF LIMITS. CLEANED THE NR 2 ENGINE S3 PROBE IAW AMM 77-21-00.  PERFORMED EEC TEST NO FAULT FOUND IAW AMM 73-21-00.
